# SDR UALA2011101705622

- Difficulty date: October 14, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A320-232
- Aircraft serial: 483
- Aircraft time: 58,125 hours, 21,734 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: No Test
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPT OXYGEN PRESS TO TEST INOP YELLOW INDICATOR WILL NOT SHOW.  REPLACED CAPT O2 MASK ASSY, SYSTEM OPS CHECKED NORMAL.
